Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 52, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 1, 2010, 2:05 PM EDT for Monmouth County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 2:05 PM EDT (18:05 UTC)
- Expired
- Jun 1, 2010, 2:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514
WUUS51 KPHI 011805
SVRPHI
NJC025-011830-
/O.NEW.KPHI.SV.W.0052.100601T1805Z-100601T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
* UNTIL 230 PM EDT
* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TINTON FALLS...OR 14 MILES SOUTH OF SANDY HOOK...AND MOVING EAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELBERON...LONG BRANCH AND ASBURY PARK AROUND 210 PM EDT...
LAT...LON 4027 7397 4023 7399 4016 7400 4016 7401
4015 7411 4034 7413 4037 7396 4032 7396
TIME...MOT...LOC 1805Z 261DEG 24KT 4026 7405
$$
HAYES/MARCIANO2 follow-up statements
764
WWUS51 KPHI 011816
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT TUE JUN 1 2010
NJC025-011830-
/O.CON.KPHI.SV.W.0052.000000T0000Z-100601T1830Z/
MONMOUTH NJ-
216 PM EDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EASTERN MONMOUTH COUNTY...
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELBERON...OR 12 MILES SOUTH OF SANDY HOOK...MOVING EAST
AT 30 MPH.
LAT...LON 4027 7397 4023 7399 4016 7400 4016 7401
4015 7411 4034 7413 4037 7396 4032 7396
TIME...MOT...LOC 1816Z 261DEG 24KT 4027 7395
$$
HAYES/MARCIANO210
WWUS51 KPHI 011825
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 PM EDT TUE JUN 1 2010
NJC025-011835-
/O.EXP.KPHI.SV.W.0052.000000T0000Z-100601T1830Z/
MONMOUTH NJ-
225 PM EDT TUE JUN 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONMOUTH COUNTY WILL
EXPIRE AT 230 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OFFSHORE.
LAT...LON 4027 7397 4023 7399 4016 7400 4016 7401
4015 7411 4034 7413 4037 7396 4032 7396
TIME...MOT...LOC 1825Z 261DEG 24KT 4027 7387
$$
HAYES/MARCIANOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 10:33 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 1, 10:33 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT TUE JUN 1 2010
.SYNOPSIS...
THE AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF A ZONAL FLOW
ALOFT INTO SATURDAY. THIS WILL RESULT IN FRONTAL BOUNDARIES
REACHING OUR AREA, STALLING AND THEN MOVING BACK TO THE NORTH.
COLD FRONTS SHOULD MOVE INTO THE REGION ON TUESDAY AND AGAIN LATE
THURSDAY INTO FRIDAY BEFORE THEY STALL AND MOVE BACK TO THE NORTH.
A STRONGER COLD FRONTAL PASSAGE IS FORECAST FOR SUNDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
NOT MUCH HAS CHANGED FROM THIS MORNING'S LOOK AT THE SOUNDINGS
FROM PREVIOUS THINKING. ALTHOUGH INGREDIENTS ARE NOT COMING TOGETHER
PERFECTLY FOR NASTY CONVECTION, THERE ARE SIGNS. REGARDING
INSTABILITY. BREAKS ARE OCCURRING AND THIS WILL ALLOW OUR
MUCAPES TO EXCEED 1000J. THEY ARE NEARLY THERE ALREADY ON OUR LAPS
ANALYSIS. WE HAVE MAINTAINED THE MAXIMUM TEMPERATURE FORECAST
FROM THE PREVIOUS PACKAGE, AND THAT HAS US NEAR OR ABOVE THE
WARMER STAT GUIDANCE. IF WE TAP THE INSTABILITY THAT RESIDES ABOVE
THE SURFACE, THEN CONVECTION HAS THAT GOING FOR IT.
REGARDING SHEAR, THERE IS SOME DIRECTIONAL SHEAR AND SOME
SPEED SHEAR, ALTHOUGH THE LEVELS OF THE LATTER ARE NOT ALL THAT
IMPRESSIVE. BULK SHEAR VALUES DO INCREASE LATE IN THE DAY ACROSS
OUR CWA, THIS MIGHT NOT RAMP UP IN TIME ESPECIALLY GIVEN THAT
THERE ARE ONGOING SHOWERS N AND W OF OUR CWA. THERE IS A
CONSIDERABLE H8 THETA E RIDGE POISED TO MOVE ACROSS THE AREA TODAY
/A LOT OF WHICH HAS TO DO WITH THE H8 DEW POINTS OF 12 TO 13 DEG
C/, BUT THE H8 JET /AGAIN, NOT THAT IMPRESSIVE/ MOVES BY EARLY.
THIS IS OCCURRING BASED ON THE 12Z 850MB ANALYSIS.
ALOFT, WE HAVE THE REMNANTS OF THE SOUTHEASTERN MID LEVEL VORTEX
MOVING ACROSS THE AREA, BUT IT IS CONSIDERABLY WEAKENED AS IT
MOVES INTO THE FLATTENING RIDGE TO OUR EAST. IT CARRIES WITH IT
SOME Q-VECTOR CONVERGENCE. IT SEEMS TO RUN WELL AHEAD OF AN UPPER
LEVEL JET WHOSE POSITION IN THE MODELS LOOKS A LITTLE LESS
FAVORABLE THAN IT DID YESTERDAY. THE TROUGH ALOFT HAS A SURFACE
FRONT THAT DOES MAINTAIN SOME LOWER LEVEL FRONTOGENESIS INTO OUR
AREA.
SPC BELIEVES WE MAY HAVE ENOUGH OF THE THERMODYNAMICS BUT NOT
QUITE THE KINEMATICS FOR A SLIGHT RISK, AND THAT SEEMS CONSISTENT
WITH WHAT WE ARE STILL SEEING. HOWEVER, WE HAVE MAINTAINED THE GUSTY
WINDS AND HEAVY DOWNPOURS TO THE WORDING GIVEN ALL OF THE ABOVE,
AND WE WILL CONTINUE WITH SOME KIND OF ENHANCED WORDING IN THE
HWO. LATEST ANALYSIS WAS SHOWING THAT PWAT VALUES ARE 200 PCT OF
NML WEST OF OUR CWA.
WE THINK IT WILL BE A FAIRLY BREEZY DAY OUTSIDE OF CONVECTION, BUT
IT WOULD TAKE STRONG CONVECTION TO GENERATE WINDS OF ANY CONCERN.
BY THE WAY, ONE MIGHT THINK THAT WE WOULD START WITH A MESOSCALE
BOUNDARY THAT WAS PUT DOWN BY THE CLUSTER OF CELLS THAT MOVED FROM
BUCKS COUNTY TO MONMOUTH COUNTY LATE YESTERDAY AFTERNOON AND EARLY
EVENING, BUT WE CAN NOT FIND IT.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
WE HAVE SPED UP JUST A LITTLE THE END OF THE PRECIPITATION
TONIGHT /ALTHOUGH WE STILL LAG THE MODELS A LITTLE BIT/, AND THEN
WEDNESDAY LOOKS BE A DAY WITH A FAIR AMOUNT OF SUNSHINE. ON
WEDNESDAY NIGHT, THE NAM IS THE FASTEST OF THE THREE MAJOR MODELS
WITH THE NEXT IMPULSE AND ASSOCIATED SURFACE BOUNDARY. GIVEN THE
ZONAL FLOW, WE COULD NOT DISMISS THE NAM COMPLETELY AND THEREFORE
HAVE INTRODUCED SOME CHANCE POPS NORTHWEST. THIS CONTINUES THE
TREND WE BEGAN WITH THE PREVIOUS PACKAGE. THE NAM AND TO SOME
DEGREE THE GFS WOULD HAVE THE INGREDIENTS THAT WE SEE TODAY
APPEARING TOGETHER AGAIN ON THURSDAY /PERHAPS EVEN WITH BETTER
DYNAMICS/, WHILE THE ECMWF IS HOLDING MAINLY THE DYNAMICS BACK.
FOR NOW, WE JUST CONTINUED WITH THE MENTION OF THUNDER AND SPLIT
THE MAV AND MET POPS.
ON TEMPERATURES, GUIDANCE CAME IN A LITTLE BIT COOLER IN THE
NORTHWEST THAN CONTINUITY FOR TONIGHT AS THERE IS JUST A HINT OF
WEAK COLD AIR ADVECTION THERE, AND WE NUDGED DOWN TEMPERATURES A
LITTLE IN RESPONSE. ON WEDNESDAY, WE SHOULD MIX UP THROUGH H925,
AND A COMPROMISE BETWEEN THE ECMWF AND NAM TEMPERATURES AT THAT
LEVEL RESULT IN MAXES THAT ARE CONSISTENT WITH A BLEND OF
CONTINUITY AND GUIDANCE. ON WEDNESDAY NIGHT, WE ARE STAYING WITH
THE TEMPERATURES ON THE HIGHER END OF GUIDANCE IN CASE THE SPEEDY
NAM IS CORRECT /IT ALSO HAS A NICE H925 SOUTHWEST FLOW/. WE
MAINTAIN CONTINUITY FOR NOW ON THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR
REGION ON THURSDAY NIGHT AND FRIDAY. WITH THE UPPER PATTERN FORECAST
TO BECOME ZONAL FOR THE LATE PART OF THE WEEK INTO SATURDAY, THE
FRONT SHOULD NOT HAVE MUCH OF A PUSH BEHIND IT. AS A RESULT, WE ARE
EXPECTING THE BOUNDARY TO EITHER STALL OR DISSIPATE OVER OUR REGION.
IN EITHER CASE, WE WILL INTRODUCE CHANCE POPS TO OUR NORTHERN
COUNTIES ON THURSDAY NIGHT AND CARRY CHANCE POPS EVERYWHERE FOR
FRIDAY. WE WILL LINGER CHANCE POPS INTO FRIDAY EVENING, MAINLY IN
OUR SOUTHERN COUNTIES.
ISOLATED CONVECTION IS POSSIBLE ON SATURDAY WITH THE REMNANTS OF THE
FRONTAL BOUNDARY NEARBY, SO WE WILL CARRY SLIGHT CHANCE POPS.
A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION ON
SUNDAY. THE FEATURE IS THEN FORECAST TO PASS ACROSS THE NORTHEASTERN
STATES IN THE SUNDAY NIGHT INTO MONDAY TIME FRAME. THE SHORT WAVE
MAY PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT FROM THE
NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION. WE WILL INCLUDE CHANCE
POPS FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON INTO SUNDAY
NIGHT, OUT AHEAD OF THE COLD FRONT.
IF THE COLD FRONT CLEARS OUR REGION, WE WILL SEE DRY WEATHER
CONDITIONS FOR MONDAY.
IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL BE MAINLY IN THE 80S
FOR FRIDAY, SATURDAY AND SUNDAY, WITH OVERNIGHT LOWS IN THE 60S AND
LOWER 70S. IT MAY BE A BIT COOLER FOR MONDAY.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN APPROACHING COLD FRONT AND UPPER LEVEL TROUGH WILL CAUSE
DETERIORATING CONDITIONS IN SHOWERS AND THUNDERSTORMS TODAY.
STRATOCUMULUS IS EXPECTED TO FORM INTO THE AREA AFTER SUNRISE OR
BY MID MORNING... WITH PERHAPS A FEW SHOWERS OR EVEN ISOLATED
THUNDERSTORMS AROUND AS WELL. AS CONVECTION DEVELOPS TODAY...MOST
AREAS WILL LIKELY REMAIN VFR OUTSIDE OF SHOWERS AND
THUNDERSTORMS...BUT CONDITIONS MAY BE LOCALLY MUCH LOWER IN RAIN.
WITH THE ACTION EXPECTED TO START INCREASING LATER THIS MORNING...
AND WITH FORCING FEATURES AT THEIR BEST EFFICIENCY THIS AFTERNOON...
IT WAS DECIDED TO ADD SHOWERS TO THE BODY OF THE FORECAST FOR THIS
AFTERNOON AND ALSO ADD IN A TEMPO GROUP FOR LOWER CONDITIONS IN
THUNDERSTORMS. AS THE FRONT SLIDES BY LATE THIS AFTERNOON...IT WAS
FELT THAT THE ACTIVITY SHOULD WANE SO ONLY A CB REMARK WAS CARRIED
BEYOND 00Z. AFTER SUNSET, AREAL COVERAGE OF SHOWERS AND STORMS
SHOULD MARKEDLY DECREASE WITH A GOOD DEAL OF CLEARING DURING THE
EVENING HOURS.
OUTLOOK...
HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER WITH GOOD FLYING
CONDITIONS WEDNESDAY...AND LIKELY INTO THURSDAY. MODEL GUIDANCE IS
TRYING TO BRING THE NEXT FRONT INTO OUR AREA A LITTLE BIT FASTER...
WITH LOWER CONDITIONS AND MORE PRECIPITATION POSSIBLE FOR LATER
THURSDAY...THURSDAY NIGHT...AND INTO FRIDAY.
&&
.MARINE...
THE SOUTHWEST FLOW AHEAD OF THE COLD FRONT APPROACHING FROM THE
NORTHWEST TODAY IS EXPECTED TO INCREASE. A SMALL CRAFT ADVISORY HAS
BEEN ISSUED FROM LATE MORNING THROUGH THE AFTERNOON...AND EVEN INTO
THIS EVENING SOUTH. THIS IS FOR A MARGINAL EVENT...WITH GUSTS NEAR
25 KNOTS AT TIMES AND SEAS PERHAPS BUILDING TO 5 FEET THIS
AFTERNOON. WAVEWATCH DOES INDICATE SEAS BUILDING TO 5 TO 6 FEET...
BUT IT IS THOUGHT THAT THIS IS OVERDONE BY A FOOT OR SO. BUT...5
FOOT SEAS AT THE OFFSHORE BUOYS CANNOT BE RULED OUT.
ALSO...SHOWERS AND THUNDERSTORMS WILL BECOME SCATTERED TO NUMEROUS
THIS AFTERNOON. SOME THUNDERSTORMS COULD BE STRONG AND PRODUCE
STRONG WIND GUSTS AND COPIOUS LIGHTNING.
HIGH PRESSURE WILL RETURN WEDNESDAY INTO THURSDAY, BEFORE ANOTHER
COLD FRONT APPROACHES FOR THURSDAY NIGHT AND INTO FRIDAY.
ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. RESIDUAL LOW
PRESSURE MAY AFFECT THE MARINE AREAS DURING THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ450-
451.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI/GIGI/MARCIANO
SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION...
MARINE...Hazardous weather outlook, Jun 1, 4:37 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 437 AM EDT TUE JUN 1 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-020900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 437 AM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ452>455-020900- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 437 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-020900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 437 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-020900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 437 AM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 12:37 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1237 PM EDT TUE JUN 1 2010 NJZ013-015-018>020-PAZ068-069-071-011730- BUCKS PA-CAMDEN NJ-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ- OCEAN NJ-PHILADELPHIA PA-WESTERN MONMOUTH NJ- 1237 PM EDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN... MERCER...MONMOUTH...MONTGOMERY...OCEAN AND PHILADELPHIA COUNTIES... AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF PHILADELPHIA...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR RIVERSIDE...WILLINGBORO AROUND 1245 PM...JACKSONVILLE...MOUNT HOLLY AROUND 100 PM...JOBSTOWN... MCGUIRE AFB AROUND 115 PM...NEW EGYPT AND WOODRUFF AROUND 130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4021 7426 3994 7424 3989 7509 4016 7513 HAYES
Special weather statement, Jun 1, 12:39 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 PM EDT TUE JUN 1 2010
NJZ001-007-008-011745-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1239 PM EDT TUE JUN 1 2010
...A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT MORRIS...SUSSEX AND WARREN COUNTIES...
AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN 6 MILES SOUTH
OF NEWTON...MOVING EAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR
ANDOVER...HOPATCONG AROUND 1245 PM...GREEN POND...LAKE TELEMARK
AROUND 100 PM...BUTLER AND KINNELON AROUND 115 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4086 7487 4104 7491 4112 7446 4108 7449
4104 7449 4105 7444 4102 7442 4101 7432
4097 7427 4091 7428
HAYESSpecial weather statement, Jun 1, 12:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1249 PM EDT TUE JUN 1 2010 NJZ018>020-027-011745- CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ- SOUTHEASTERN BURLINGTON NJ- 1249 PM EDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND OCEAN COUNTIES... AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR LUMBERTON...MOUNT HOLLY AROUND 100 PM...PEMBERTON HEIGHTS...LEISURETOWNE AROUND 115 PM...PRESIDENTIAL LAKES...COUNTRY LAKE ESTATES AROUND 130 PM...OLD HALFWAY AND CEDAR GLEN LAKES AROUND 145 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4000 7421 3974 7427 3991 7504 4004 7497 HAYES
Special weather statement, Jun 1, 1:14 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 114 PM EDT TUE JUN 1 2010 NJZ012>015-019-020-026-011815- COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ- 114 PM EDT TUE JUN 1 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MERCER... MIDDLESEX...MONMOUTH AND OCEAN COUNTIES... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF TRENTON...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CLARKSBURG...IMLAYSTOWN AROUND 130 PM...JACKSONS MILLS...MANALAPAN AROUND 145 PM...FARMINGDALE...HOWELL AROUND 200 PM AND TINTON FALLS AROUND 215 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4011 7467 4025 7467 4031 7408 4009 7409 HAYES/MARCIANO
Special weather statement, Jun 1, 1:46 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT TUE JUN 1 2010
NJZ013-014-011845-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
146 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF SANDY HOOK...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR SHREWSBURY...EATONTOWN AROUND
145 PM...OCEANPORT AND LITTLE SILVER AROUND 200 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4027 7397 4022 7399 4021 7421 4039 7425
4042 7403 4041 7399 4042 7400 4043 7396
4032 7396
HAYES/MARCIANOSpecial weather statement, Jun 1, 2:02 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT TUE JUN 1 2010
MDZ012-015-019-011845-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
202 PM EDT TUE JUN 1 2010
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CENTERVILLE TO 18 MILES WEST OF CENTERVILLE...MOVING EAST AT 25 MPH.
THE THUNDERSTORMS WILL BE NEAR OVERTON...CHESTER AROUND 210 PM...
STARKEY CORNER...CHURCH HILL AROUND 215 PM...GRASONVILLE AROUND 220
PM...SUDLERSVILLE...CENTERVILLE...QUEENSTOWN...CENTREVILLE AROUND 230
PM AND CARVILLE AROUND 235 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.
IN ADDITION, WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS.
LAT...LON 3905 7631 3900 7627 3898 7621 3900 7618
3903 7625 3913 7626 3921 7612 3920 7576
3882 7608 3887 7624 3887 7622 3894 7624
3890 7624 3893 7628 3890 7629 3890 7633
3887 7632 3888 7637 3894 7637
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:30 AM EDT | Small Craft Advisory | PHI | 16 hr | |
| Jun 1, 12:37 PM EDT | Special Weather Statement | PHI | Burlington | 53 min |
| Jun 1, 12:39 PM EDT | Special Weather Statement | PHI | Morris | 66 min |
| Jun 1, 12:49 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 56 min |
| Jun 1, 1:14 PM EDT | Special Weather Statement | PHI | Monmouth | 61 min |
| Jun 1, 1:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jun 1, 1:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 1, 2:04 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 1, 2:18 PM EDT | Special Weather Statement | PHI | Ocean | 42 min |
| Jun 1, 2:23 PM EDT | Special Weather Statement | PHI | Mercer | 67 min |
| Jun 1, 2:29 PM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Jun 1, 2:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 1, 3:06 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 1, 3:13 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Jun 1, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 61 min |
| Jun 1, 3:33 PM EDT | Special Weather Statement | PHI | Somerset | 57 min |
| Jun 1, 3:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Jun 1, 4:34 PM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Jun 1, 5:13 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jun 1, 5:20 PM EDT | Special Marine Warning | PHI | 62 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.